# SDR IPXA12572509

- Difficulty date: March 1, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N408UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23730
- Aircraft time: 27,598 hours, 19,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Cockpit Floor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, FLIGHT STATION FLOOR CORROSION UNDER F/O'S OTBD FWD SEAT TRACK FWD END REMOVED CORROSION AND RESTORED FINISH IAW EA 120349 IR AND EO B757-531 0-46337-A.
